# SDR HEEA954991

- Difficulty date: May 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7136J
- Make and model: Bolkms BO105S
- Aircraft serial: S830
- System (JASC): 2840 · Fuel Indicating System
- Part: Transducer
- Part number: BSE20660G1
- Condition: Inoperative
- Location: Fuel Press
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO INDICATION WHEN CONNECTED TO AIRCRAFT.
